Preface

Fedor Bogomolov, David Kazhdan, Maxim Kontsevich, Bong Lian, Kefeng Liu, Yuri Manin, Shing Tung Yau

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalPure and Applied Mathematics Quarterly
Volume9
Issue number4
StatePublished - 2013

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bogomolov, F., Kazhdan, D., Kontsevich, M., Lian, B., Liu, K., Manin, Y., & Yau, S. T. (2013). Preface. Pure and Applied Mathematics Quarterly, 9(4).

Preface. / Bogomolov, Fedor; Kazhdan, David; Kontsevich, Maxim; Lian, Bong; Liu, Kefeng; Manin, Yuri; Yau, Shing Tung.

In: Pure and Applied Mathematics Quarterly, Vol. 9, No. 4, 2013.

Research output: Contribution to journalArticle

Bogomolov, F, Kazhdan, D, Kontsevich, M, Lian, B, Liu, K, Manin, Y & Yau, ST 2013, 'Preface', Pure and Applied Mathematics Quarterly, vol. 9, no. 4.
Bogomolov F, Kazhdan D, Kontsevich M, Lian B, Liu K, Manin Y et al. Preface. Pure and Applied Mathematics Quarterly. 2013;9(4).
Bogomolov, Fedor ; Kazhdan, David ; Kontsevich, Maxim ; Lian, Bong ; Liu, Kefeng ; Manin, Yuri ; Yau, Shing Tung. / Preface. In: Pure and Applied Mathematics Quarterly. 2013 ; Vol. 9, No. 4.
@article{cfe6c9f62cbe483483c6f2606769ef72,
title = "Preface",
author = "Fedor Bogomolov and David Kazhdan and Maxim Kontsevich and Bong Lian and Kefeng Liu and Yuri Manin and Yau, {Shing Tung}",
year = "2013",
language = "English (US)",
volume = "9",
journal = "Pure and Applied Mathematics Quarterly",
issn = "1558-8599",
publisher = "International Press of Boston, Inc.",
number = "4",

}

TY - JOUR

T1 - Preface

AU - Bogomolov, Fedor

AU - Kazhdan, David

AU - Kontsevich, Maxim

AU - Lian, Bong

AU - Liu, Kefeng

AU - Manin, Yuri

AU - Yau, Shing Tung

PY - 2013

Y1 - 2013

UR - http://www.scopus.com/inward/record.url?scp=84907022997&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84907022997&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84907022997

VL - 9

JO - Pure and Applied Mathematics Quarterly

JF - Pure and Applied Mathematics Quarterly

SN - 1558-8599

IS - 4

ER -